ArticleThe Journal of innovations in cardiac rhythm management2024
A Case Study and Literature Review of Local Anesthetic Systemic Toxicity During Placement of a Dual-chamber Pacemaker.
Article in The Journal of innovations in cardiac rhythm management, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Local anesthetics are commonly deployed for a variety of medical procedures across many disciplines. Systemic toxicity is rarely seen in clinical practice, and quick recognition and how to manage this syndrome are crucial. The development of systemic toxicity is influenced by the site of administration, the type of anesthetic used, and the total dose administered. Local anesthetic systemic toxicity (LAST) syndrome is used as a diagnosis to encompass the cardiovascular and pulmonary adverse effects associated with the intradermal and subcutaneous use of local anesthetics-in our case, lidocaine. We present a case of a 37-year-old man who experienced dysarthria, bilateral arm shaking, and sinus tachycardia following the administration of 70 mL of lidocaine 2% during surgery for dual-chamber pacemaker placement. While some form of allergic reaction remained a possibility, the strongest clinical correlation and diagnosis were attributed to LAST.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.